Vol. 2, No. 4, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Operad of formal homogeneous spaces and Bernoulli numbers

Sergei A. Merkulov

Vol. 2 (2008), No. 4, 407–433

It is shown that for any morphism, ϕ : g h, of Lie algebras the vector space underlying the Lie algebra h is canonically a g-homogeneous formal manifold with the action of g being highly nonlinear and twisted by Bernoulli numbers. This fact is obtained from a study of the 2-coloured operad of formal homogeneous spaces whose minimal resolution gives a new conceptual explanation of both Ziv Ran’s Jacobi–Bernoulli complex and Fiorenza–Manetti’s L-algebra structure on the mapping cone of a morphism of two Lie algebras. All these constructions are iteratively extended to the case of a morphism of arbitrary L-algebras.

operad, Lie algebra, Bernoulli number
Mathematical Subject Classification 2000
Primary: 18D50
Secondary: 11B68, 55P48
Received: 10 October 2007
Revised: 17 January 2008
Accepted: 9 March 2008
Published: 15 June 2008
Sergei A. Merkulov
Department of Mathematics
Stockholm University
10691 Stockholm